Exponential indices of solutions of ordinary linear differential equations with periodic coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 80-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a18,
author = {L. K. Orlik and M. A. Rutman},
title = {Exponential indices of solutions of ordinary linear differential equations with periodic coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--81},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a18/}
}
TY - JOUR AU - L. K. Orlik AU - M. A. Rutman TI - Exponential indices of solutions of ordinary linear differential equations with periodic coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 80 EP - 81 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1982_6_a18/ LA - ru ID - IVM_1982_6_a18 ER -
%0 Journal Article %A L. K. Orlik %A M. A. Rutman %T Exponential indices of solutions of ordinary linear differential equations with periodic coefficients %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1982 %P 80-81 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1982_6_a18/ %G ru %F IVM_1982_6_a18
L. K. Orlik; M. A. Rutman. Exponential indices of solutions of ordinary linear differential equations with periodic coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 80-81. http://geodesic.mathdoc.fr/item/IVM_1982_6_a18/